| Catalog Number |
RBY2C1240 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils.During the procedure, the physician was only able to advance a ruby coil part way into the non-penumbra microcatheter.It was also reported that the physician felt resistance as the ruby coil was going into the microcatheter.The ruby coil was then removed and was not used in the procedure.The procedure was completed using additional ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.